# SDR 97ZZZX3060

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Part number: 39608831
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, J

## Discrepancy

MNL - FLT 0876 - CLIMBING THROUGH FL 270, CABIN PRESSURE WENT TO RAPID DECOMPRESSION FLUCTUATING PLUS OR MINUS 2,000 FEET/MINUTE.  CABIN ALT CLIMBED TO 13,000 FEET.  ATTEMPTS TO CONTROL (SWITCH FROM NR 1 TO NR 2 BLEED, CLOSED CARGO OUTFLOW VALVE IN DESCENT, SWITCHED TO MANUAL) UNSUCCESSFUL.  EXECUTED RAPID DECOMPRESSION PROCEDURES.   ATTEMPTS TO CONTROL CABIN FUTILE.  CAUGHT CABIN AT 13,000 FEET IN RAPID DESCENT/DECOMRPESSION.  MX T/S SYS, FND LEAK ON HI-PRESS LINE GOING TO RT OUTFLOW VALVE, TIGHTENED.  REMOVED AND REPLACED CABIN PRESS CONTROLLER SELECTOR AND RT FLOW CONTROL MODULATING BLEED VALVE.  OPER CHECK AND FLT EVALUATION, RESULTS NORMAL.  ACFT RELEASED FOR FLIGHT.  RE:   OPER CNTRL MZZA97182.  (X)
